RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2014, Volume 205, Number 7, Pages 3–24 (Mi msb8268)  

This article is cited in 9 scientific papers (total in 9 papers)

$N^\pm$-integrals and boundary values of Cauchy-type integrals of finite measures

R. A. Aliyev

Baku State University

Abstract: Let $\Gamma $ be a simple closed Lyapunov contour with finite complex measure $\nu$, and let $G^+ $ be the bounded and $G^- $ the unbounded domains with boundary $\Gamma$. Using new notions (so-called $N$-integration and $N^+$- and $N^-$-integrals), we prove that the Cauchy-type integrals $F^+(z)$, $z\in G^+$, and $F^-(z)$, $z\in G^-$, of $\nu $ are Cauchy $N^+$- and $N^-$-integrals, respectively. In the proof of the corresponding results, the additivity property and the validity of the change-of-variable formula for the $N^+$- and $N^-$-integrals play an essential role.
Bibliography: 21 titles.

Keywords: finite complex Borel measure, Cauchy-type integral, nontangential boundary values, Cauchy integral, $Q$-integral, $Q'$-integral, $N$-integration.

DOI: https://doi.org/10.4213/sm8268

Full text: PDF file (570 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2014, 205:7, 913–935

Bibliographic databases:

UDC: 517.518.234+517.547.73
MSC: Primary 28A25; Secondary 26A42, 42B25
Received: 01.07.2013 and 06.03.2014

Citation: R. A. Aliyev, “$N^\pm$-integrals and boundary values of Cauchy-type integrals of finite measures”, Mat. Sb., 205:7 (2014), 3–24; Sb. Math., 205:7 (2014), 913–935

Citation in format AMSBIB
\Bibitem{Ali14}
\by R.~A.~Aliyev
\paper $N^\pm$-integrals and boundary values of Cauchy-type integrals of finite measures
\jour Mat. Sb.
\yr 2014
\vol 205
\issue 7
\pages 3--24
\mathnet{http://mi.mathnet.ru/msb8268}
\crossref{https://doi.org/10.4213/sm8268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3242643}
\zmath{https://zbmath.org/?q=an:06381823}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014SbMat.205..913A}
\elib{http://elibrary.ru/item.asp?id=21826633}
\transl
\jour Sb. Math.
\yr 2014
\vol 205
\issue 7
\pages 913--935
\crossref{https://doi.org/10.1070/SM2014v205n07ABEH004403}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344080400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84908472736}


Linking options:
  • http://mi.mathnet.ru/eng/msb8268
  • https://doi.org/10.4213/sm8268
  • http://mi.mathnet.ru/eng/msb/v205/i7/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Aliev, “On Taylor coefficients of Cauchy-type integrals of finite complex measures”, Complex Var. Elliptic Equ., 60:12 (2015), 1727–1738  crossref  mathscinet  zmath  isi  scopus
    2. “On the Properties of Q- and Q `-Integrals of the Function Measurable on the Real Axis”, Proc. Inst. Math. Mech., 41:1 (2015), 56–62  mathscinet  zmath  isi
    3. R. A. Aliev, “Riesz's equality for the Hilbert transform of the finite complex measures”, Azerb. J. Math., 6:1 (2016), 126–135  mathscinet  zmath  isi
    4. R. A. Aliev, “On properties of Hilbert transform of finite complex measures”, Complex Anal. Oper. Theory, 10:1 (2016), 171–185  crossref  mathscinet  zmath  isi  scopus
    5. R. A. Aliev, “On Laurent coefficients of Cauchy type integrals of finite complex measures”, Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb., 42:2 (2016), 292–303  mathscinet  zmath  isi
    6. R. A. Aliev, “Representability of Cauchy-type integrals of finite complex measures on the real axis in terms of their boundary values”, Complex Var. Elliptic Equ., 62:4 (2017), 536–553  crossref  mathscinet  zmath  isi  scopus
    7. R. A. Aliev, Kh. I. Nebiyeva, “The $A$-integral and restricted Ahlfors–Beurling transform”, Integral Transform. Spec. Funct., 29:10 (2018), 820–830  crossref  mathscinet  zmath  isi  scopus
    8. Aliev R.A., Amrahova A.F., “Properties of the Discrete Hilbert Transform”, Complex Anal. Oper. Theory, 13:8 (2019), 3883–3897  crossref  mathscinet  zmath  isi
    9. Aliev R.A., Nebiyeva I Kh., “The a-Integral and Restricted Complex Riesz Transform”, Azerbaijan J. Math., 10:1 (2020), 209–221  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:951
    Full text:79
    References:60
    First page:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020